# SDR DHL95801006

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 5222703011
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

BRU - AFTER TAKEOFF, TRANSPONDER WAS REPORTED AS INOP BY ATC.  REMOVED AND REPLACED ATC TRANSPONDER RT AND CONTROL HEAD IAW MM 34-53-0, OPS CHECK OK.
